Sur certains espaces de formes linéaires liés aux mesures vectorielles
Annales de l'Institut Fourier, Volume 26 (1976) no. 3, p. 173-209

The purpose of this paper, motivated by the Orlicz-Pettis theorem, is to study the finest locally convex topology T 1 on a locally convex space E under which every E-valued vector measure is 1 -bounded. In order to do this, we consider the space G 1 of all linear forms x on E such that, for each sequence (x n ) which is “subseries-convergent” in E, the series (x n ,x ) is unconditionally convergent. This topology T 1 , which is the Mackey topology of the dual pair E,G 1 , is bornological and barrelled, but E,T 1 ) is not the bornological and barrelled space associated with E. In order to prove this latter result, we investigate “Valdivia spaces" using “Souslin’s (A)-operation” and some techniques based on the theory of universal mesurability. Some others particular cases are examined: when E is a space of continuous real-valued functions, a product of locally convex spaces, etc.

En liaison avec le théorème d’Orlicz-Pettis, on étudie la plus fine topologie localement convexe T 1 sur un elc E pour laquelle toute mesure définie sur une tribu et à valeurs dans E est T 1 -bornée. Pour cela, on considère l’espace G 1 des formes linéaires x sur E telles que, pour toute suite (x n ) sous-série convergente de E, on ait Σ|x n ,x |<+. La topologie T 1 coïncide avec la topologie de Mackey τ(E,G 1 ) ; elle est bornologique et tonnelée, mais ce n’est pas la topologie bornologique et tonnelée associée à E. Ce point est établi en étudiant, par des méthodes basées sur la mesurabilité universelle et l’opération (A) de Souslin, les espaces de M. Valdivia. D’autres cas particuliers sont examinés : espaces de fonctions continues, produits d’elc. etc.

@article{AIF_1976__26_3_173_0,
     author = {Bucchioni, D. and Goldman, Andr\'e},
     title = {Sur certains espaces de formes lin\'eaires li\'es aux mesures vectorielles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {26},
     number = {3},
     year = {1976},
     pages = {173-209},
     doi = {10.5802/aif.629},
     zbl = {0324.46043},
     mrnumber = {56 \#12806},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1976__26_3_173_0}
}
Bucchioni, D.; Goldman, André. Sur certains espaces de formes linéaires liés aux mesures vectorielles. Annales de l'Institut Fourier, Volume 26 (1976) no. 3, pp. 173-209. doi : 10.5802/aif.629. http://www.numdam.org/item/AIF_1976__26_3_173_0/

[1] H. Buchwalter, Espaces vectoriels bornologiques, Publ. Dép. Math. Lyon, 2-1 (1965), 2-53. | Numdam | MR 32 #6183 | Zbl 0137.09303

[2] H. Buchwalter, Espaces ultrabornologiques et b-réflexivité, Publ. Dép. Math. Lyon, 8-1 (1971), 91-106. | Numdam | MR 47 #9220 | Zbl 0252.46010

[3] H. Buchwalter, Sur le théorème de Nachbin-Shirota, J. Math. Pures et Appl., 51 (1972), 399-418. | MR 48 #827 | Zbl 0247.46005

[4] H. Buchwalter et Schmets, Sur quelques propriétés de l'espace Cs (T), J. Math. Pures et Appl., 52 (1973), 337-352. | MR 48 #12012 | Zbl 0268.46025

[5] G. Choquet, Ensembles K-analytiques et K-sousliniens. Cas général et cas métrique, Ann. Inst. Fourier Grenoble, 9 (1959), 75-81. | Numdam | MR 22 #3692a | Zbl 0094.03403

[6] J.P.R. Christensen, On sets of Haar measure zero in abelian Polish groups, Israël J. Math., 13, 3 et 4 (1972), 255-260. | MR 48 #4637 | Zbl 0249.43002

[7] J. Diestel, Applications of weak compactness and bases to vector measures and vectorial integration, Revue Roum. Math. Pures et Appl., XVIII-2 (1973), 211-224. | MR 47 #5590 | Zbl 0267.46035

[8] L. Drewnowski, Topological rings of sets, continuous set functions, integration II, Bull. Acad. Polon. Sc., 20 (1972), 277-286. | Zbl 0249.28005

[9] L. Drewnowski, Uniform boundedness principle for finitely additive vector measures, Bull. Acad. Polon. Sc., 21 (1973), 115-118. | MR 47 #5217 | Zbl 0248.28007

[10] L. Drewnowski et I. Labuda, Sur quelques théorèmes du type d'Orlicz-Pettis II, Bull. Acad. Polon. Sc., 21 (1973), 119-126. | MR 316673 | MR 47 #5220 | Zbl 0256.28010

[11] N. Dunford et J.T. Schwartz, Linear operators I, (1958), New-York. | MR 117523 | MR 22 #8302 | Zbl 0084.10402

[12] L. Gillman et M. Jerison, Rings of continuous functions, (1960), Princeton. | MR 116199 | MR 22 #6994 | Zbl 0093.30001

[13] A. Goldman, Sur les ensembles universellement mesurables dans les espaces localement convexes, Publ. Dép. Math. Lyon, 12-2 (1975), 1-29. | Numdam | MR 397349 | MR 53 #1208 | Zbl 0324.46004

[14] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., 16 (1955). | MR 75539 | MR 17,763c | Zbl 0123.30301 | Zbl 0064.35501

[15] G. Köthe, Topological vector spaces I, (1969). | MR 248498 | Zbl 0179.17001

[16] I. Labuda, Sur quelques généralisations des théorèmes de Nikodým et de Vitali-Hahn-Saks, Bull. Acad. Polon. Sc., 20 (1972), 447-456. | MR 340538 | MR 49 #5290 | Zbl 0242.28003

[17] I. Labuda, Sur quelques théorèmes du type d'Orlicz-Pettis I, Bull. Acad. Polon. Sc., 21 (1973), 127-132. | MR 316672 | MR 47 #5219 | Zbl 0256.28009

[18] K. Noureddine, L'espace bornologique tonnelé associé à un espace localement convexe, C.R. Acad. Sc., Paris, 275, série A (1972), 977-979. | MR 348425 | MR 50 #923 | Zbl 0246.46005

[19] V. Ptak, Completeness and the open mapping theorem, Bull. Soc. Math. France, 86 (1958), 41-74. | Numdam | MR 105606 | MR 21 #4345 | Zbl 0082.32502

[20] A. Robert, Quelques questions d'espaces vectoriels topologiques, Comment. Math. Helvet., 42-4 (1967), 314-342. | MR 276720 | MR 43 #2460 | Zbl 0161.33004

[21] J. Schmets et M. De Wilde, Caractérisation des espaces C (X) ultrabornologiques, Bull. Soc. Roy. Sc. Liège, 40e année, 3-4 (1971), 113-121. | MR 291781 | MR 45 #872 | Zbl 0216.41001

[22] E. Thomas, L'intégration par rapport à une mesure de Radon vectorielle Ann. Inst. Fourier, Grenoble, 20-2 (1970), 55-191. | Numdam | MR 463396 | MR 57 #3348 | Zbl 0195.06101

[23] E. Thomas, The Lebesgue-Nikodým theorem for vector-valued Radon measures, Mem. Amer. Math. Soc., 139 (1974). | Zbl 0282.28004

[24] I. Tweddle, Unconditional convergence and vector-valued measures, J. London Math. Soc., 2-2 (1970), 603-610. | MR 270113 | MR 42 #5006 | Zbl 0199.20402

[25] M. Valdivia, A class of bornological barrelled spaces which are not ultrabornological, Math. Ann., 194 (1971), 43-51. | MR 313753 | MR 47 #2307 | Zbl 0207.42701